Alert archive / New Mexico / Red Flag Warnings in 2009

Red Flag Warning 9, NWS Albuquerque, NM

February 24, 2009

NWS Albuquerque, NM issued this red flag warning at Feb 24, 2009, 7:50 AM MST. It took effect at Feb 24, 2009, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2009, 7:50 AM MST (14:50 UTC)
In effect from
Feb 24, 2009, 11:00 AM MST
Expired
Feb 24, 2009, 6:00 PM MST
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 241450
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
750 AM MST TUE FEB 24 2009

...RED FLAG WARNING LATE THIS MORNING THROUGH AFTERNOON FOR THE
SANDIA/MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOW PACK
AND THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...
...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE SANDIA/MANZANO
AND GALLINAS MOUNTAINS...EAST CENTRAL PLAINS...AND SOUTHERN
PORTIONS OF THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS DUE TO STRONG
WINDS AND LOW HUMIDITIES...

.VERY DRY CONDITIONS WITH TEMPERATURES 10 TO 20 DEGREES ABOVE
NORMAL ARE EXPECTED AGAIN TODAY AND WEDNESDAY ALONG AND EAST OF
THE CENTRAL MOUNTAINS. STRONG WEST WINDS ALOFT WILL MIX DOWN TO THE
SURFACE FROM LATE MORNING THROUGH AFTERNOON WITH SPEEDS REACHING 20 TO 30
MPH AND GUSTS NEAR 40 MPH. A RED FLAG WARNING IS NOW IN EFFECT FOR
THE SANDIA/MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOW
PACK...AS WELL AS THE EAST CENTRAL PLAINS. ADDITIONALLY...A FIRE
WEATHER WATCH IS IN EFFECT ALONG AND SOUTH OF A LINE FROM THE
PECOS WILDERNESS EASTWARD TO AMISTAD ON WEDNESDAY AFTERNOON. THE
POTENTIAL EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS TO RETURN TO
THE SAME AREAS ON THURSDAY.

NMZ103-104-250100-
/O.CAN.KABQ.FW.A.0007.090224T1800Z-090225T0100Z/
/O.NEW.KABQ.FW.A.0008.090225T1900Z-090226T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
750 AM MST TUE FEB 24 2009

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON BELOW
SIGNIFICANT SNOW PACK ALONG AND SOUTH OF A LINE FROM THE PECOS
WILDERNESS EASTWARD TO AMISTAD FOR STRONG WINDS AND LOW
HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. THE FIRE
WEATHER WATCH HAS BEEN CANCELLED. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ107-108-250100-
/O.UPG.KABQ.FW.A.0007.090224T1800Z-090225T0100Z/
/O.NEW.KABQ.FW.W.0009.090224T1800Z-090225T0100Z/
/O.NEW.KABQ.FW.A.0008.090225T1900Z-090226T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
750 AM MST TUE FEB 24 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON BELOW SIGNIFICANT SNOW PACK FOR THE SANDIA/MANZANO
AND GALLINAS MOUNTAINS AND EAST CENTRAL PLAINS FOR STRONG WINDS AND
LOW HUMIDITIES... 
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON IN THE SAME
AREAS FOR STRONG WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

44
1 follow-up statement
000 
WWUS85 KABQ 250107
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MST TUE FEB 24 2009

...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE SANDIA-MANZANO
AND GALLINAS MOUNTAINS...EAST CENTRAL PLAINS...AND SOUTHERN
PORTIONS OF THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS DUE TO
STRONG WINDS AND LOW HUMIDITIES...

.VERY DRY CONDITIONS WITH TEMPERATURES 10 TO 20 DEGREES ABOVE
NORMAL ARE EXPECTED AGAIN ON WEDNESDAY ALONG AND EAST OF THE
CENTRAL MOUNTAINS. STRONG WEST WINDS ALOFT WILL MIX DOWN TO THE
SURFACE DURING THE AFTERNOON HOURS. WIND SPEEDS MAY REACH 15 TO
25 MPH WITH GUSTS NEAR 35 MPH. A FIRE WEATHER WATCH REMAINS IN
EFFECT ALONG AND SOUTH OF A LINE FROM THE PECOS WILDERNESS
EASTWARD TO AMISTAD ON WEDNESDAY AFTERNOON. THE POTENTIAL EXISTS
FOR CRITICAL FIRE WEATHER CONDITIONS TO RETURN TO THE SAME AREAS
ON THURSDAY.

NMZ107-108-251500-
/O.EXP.KABQ.FW.W.0009.000000T0000Z-090225T0100Z/
/O.CON.KABQ.FW.A.0008.090225T1900Z-090226T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
607 PM MST TUE FEB 24 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT WEDNESDAY AFTERNOON. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ103-104-251500-
/O.CON.KABQ.FW.A.0008.090225T1900Z-090226T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
607 PM MST TUE FEB 24 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

34

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 24, 3:00 AM MST, 4 hours 50 minutes earlier.

Area forecast discussion, Feb 24, 3:00 AM MST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MST TUE FEB 24 2009

.DISCUSSION...
CURRENTLY...BROADLY ZONAL FLOW ALOFT ACROSS NEW
MEXICO BETWEEN RIDGE CORE OVER SOUTHERN TIP OF BAJA
CALIFORNIA...AND POSITIVELY TILTED TROUGH FROM THE CANADIAN ARCTIC
TO THE PACIFIC NORTHWEST AND ON INTO THE NORTHERN PACIFIC. ZONAL
FLOW ALOFT SETS UP CLINIC IN LEE SIDE TROUGH DEVELOPMENT...WITH
PERSISTENT SURFACE TROUGH PARKED OVER THE TEXAS PANHANDLE
CONTINUING TO SET THE FIRE WEATHER AGENDA THROUGH THE UPCOMING
WORK WEEK. HIGH PRESSURE PARKED OVER THE FOUR CORNERS COMBINED
WITH THE PANHANDLE TROUGH PROVIDING DYNAMIC SLIDE FOR WEAK
IMPULSES OF SOMEWHAT COOLER AIR TO BREAK UP CURRENT ROUND OF NEAR
RECORD WARMTH ACROSS THE STATE...INCLUDING A TIED RECORD HIGH AT
CLAYTON ON MONDAY...WITH MORE LOCATIONS REWRITING THE RECORD BOOK
ON TAP FOR TODAY.

MODELS...SHOWING GOOD CONSENSUS THROUGH THE WEEKEND INTO NEXT
WEEK...AND THIS SOLUTION MAINTAINS NEAR ZONAL FLOW ACROSS NEW
MEXICO THROUGH THE WORK WEEK...WITH RIDGE BUILDING NORTHWARD FROM
CENTRAL MEXICO ACROSS ARIZONA TO SOUTHERN BRITISH COLUMBIA DURING
THE WEEKEND AHEAD OF CLOSED OFF EAST PACIFIC SYSTEM OFF THE OREGON
COAST. RIDGE WILL TRANSLATE EASTWARD ACROSS NEW MEXICO EARLY NEXT
WORK WEEK. GAME BECOMES THE TIMING OF COOL FRONTS...WITH THE FIRST
DUE WEDNESDAY EVENING INTO THURSDAY. CHIEF IMPACT WILL BE QUICK
WIND BOOST AND LEVELING OF TEMPERATURE TRENDS. NEXT FRONT WILL
SPILL SOUTHWARD OVER THE EASTERN END OF THE STATE THURSDAY NIGHT
INTO FRIDAY AND WASH OUT RAPIDLY DURING THE DAY. WEEKEND FRONT
WILL PLUNGE SOUTHWARD SATURDAY NIGHT INTO SUNDAY...AGAIN WITH WIND
SPEED UPTICK AND A MODEST TAPERING OF A NEARLY UNBROKEN RUN OF
ABOVE NORMAL TEMPERATURES.

SHORT TERM...TODAY THROUGH FRIDAY...QUICK BLIP IN THE FLOW ALOFT
ENOUGH TO TOUCH OFF A SHOWER OR TWO OVER THE COLORADO BORDER TO
START THE DAY...BUT THESE WILL MOVE EASTWARD OUT OF THE FORECAST
AREA AND DISSIPATE IN SHORT ORDER. SUNSHINE TREND WELL UNDERWAY BY
NOON TODAY...WITH AN AFTERNOON OF RECORD HIGH TEMPERATURES IN THE
CARDS. GUSTY WINDS DEVELOPING ONCE AGAIN FROM CENTRAL MOUNTAINS
ACROSS THE EASTERN PLAINS TO THE TEXAS LINE...MAINLY ALONG AND
SOUTH OF INTERSTATE 40...AND SINGLE DIGIT AND LOW TEEN HUMIDITIES
WILL PUT THE RED FLAGS OUT ONCE AGAIN FOR THESE AREAS THIS
AFTERNOON.

INTO WEDNESDAY...CONTINUED DRY AND WARM CONDITIONS...WITH WEAK
COOL FRONT DROPPING SOUTHWARD ACROSS THE STATE EARLY TO LEVEL OFF
ROUND OF ABOVE NORMAL TEMPERATURES. SOME WIND SPEED BOOSTS WITH
CONTINUED DRY CONDITIONS WILL EXPAND FIRE WEATHER WOE INTO
SOUTHERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS
FOR THE DAY...AND FIRE WEATHER WATCH WILL BE ISSUED WITH MORNING PACKAGE.

INTO THURSDAY...NEXT COOL FRONT DROPPING SOUTHWARD ACROSS THE
STATE WITH SURFACE LOW SHIFTING EASTWARD INTO WESTERN OKLAHOMA.
WIND SPEED BOOSTS AS FRONT SLIDES THROUGH WILL SET STAGE FOR
ANOTHER CENTRAL MOUNTAINS TO TEXAS LINE CRITICAL FIRE WEATHER DAY
AS TEMPERATURES REMAIN WELL ABOVE NORMAL AND HUMIDITIES CHANGE
LITTLE OUT OF THE SINGLE DIGITS.

INTO FRIDAY...FIRST SIGNS OF THE WEEKEND RIDGE BUCKLING FLOW
ALOFT...AND VEERING WINDS TO NORTHWEST. DYNAMICS WILL SHIFT
POSITION OF SURFACE LOW OUT OF OKLAHOMA WEST INTO EASTERN NEW
MEXICO AND MOISTURE CONVERGENCE COUPLED WITH DYNAMICS ALOFT MAY BE
ENOUGH TO SQUEEZE OUT SOME ISOLATED SHOWERS OVER THE EASTERN
PLAINS CLOSE TO THE TEXAS BORDER. SOME COOLER TEMPERATURES WILL
ALSO HELP MOVE MINIMUM HUMIDITIES UPWARDS FOR SOME AREAL RESPITE
FROM ONGOING CRITICAL FIRE WEATHER PATTERN.

LONGER TERM...WEEKEND THROUGH TUESDAY...RIDGE BUILDING NORTHWARD
OVER ARIZONA WILL KEEP FLOW NORTHWEST OVER THE STATE ON
SATURDAY...WITH SURFACE TROUGH BROADENING OVER EASTERN NEW MEXICO.
SOUTHWARD DROPPING COLD FRONT SATURDAY NIGHT WITH REINFORCING SHOT
ON SUNDAY OVER EASTERN END OF THE STATE WILL PUT SOME GUSTY NORTH
WINDS OVER THE NORTHEAST AND EASTERN PLAINS. COOLER TEMPERATURES
AND HIGHER HUMIDITIES WILL HELP MINIMIZE EXPOSURE TO FURTHER
CRITICAL FIRE WEATHER. BREEZY SOUTHWEST WINDS WILL REDEVELOP ON
MONDAY...AS RIDGE AXIS SLIDES TO EASTERN END OF THE STATE...AND
SURFACE TROUGH DEEPENS RAPIDLY FROM EASTERN COLORADO ACROSS EASTERN
NEW MEXICO TO NORTHERN CHIHUAHUA STATE. WIND SPEEDS INCREASE
ANOTHER NOTCH ON TUESDAY...AS MAJOR STORM SYSTEM MOVING THROUGH
INTERMOUNTAIN REGION AND CENTRAL ROCKIES CIRCULATES STRONG
SOUTHWEST WINDS ALOFT OVER NEW MEXICO FOR A WINDY LEAD UP TO THE
MIDDLE OF NEXT WEEK.

SHY

SHY

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL AT ALL AIRPORTS TODAY. WE HAVE LOWER
CONFIDENCE IN THE WIND DIRECTION FORECAST FROM THE EAST SLOPES OF
THE SANGRES ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS
TODAY...WHERE DIRECTIONS COULD VARY CONSIDERABLY FROM HOUR TO HOUR
AS A SURFACE LOW MIGRATES SOUTHEASTWARD FROM NE NM INTO TX.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. 44

&&

.FIRE WEATHER...
WITHIN ZONAL FLOW ALOFT A BROAD AND DIFFUSE POLAR JET STREAM WILL
CONTINUE TO CROSS NM THROUGH THURSDAY BEFORE RELAXING A BIT ON
FRIDAY...RESULTING IN BREEZY TO WINDY AFTERNOONS MAINLY ALONG AND
EAST OF THE CENTRAL MOUNTAIN CHAIN UNTIL THEN. SINCE THE UPPER LEVEL
TROUGH THAT TAPPED ELEVATED SUBTROPICAL MOISTURE YESTERDAY HAS
EXITED EAST...CLOUD COVER IS ALSO EXPECTED TO DECREASE FOR THE
REMAINDER OF THE WEEK...ENABLING CRITICALLY LOW MINIMUM HUMIDITIES
ALONG AND SOUTH OF THE I-40 CORRIDOR DAILY IN THE RIO GRANDE VALLEY
AND EASTWARD. SINCE HUMIDITIES FURTHER NORTH ARE EXPECTED TO BE
HIGHER..AND A SURFACE LOW IN THE NORTHEAST SHOULD KEEP SURFACE WINDS
WEAKER...WITH THIS MORNINGS FORECAST PACKAGE WE WILL CANCEL THE FIRE
WEATHER WATCH THAT HAS BEEN IN EFFECT FOR THE NORTHEAST HIGHLANDS
AND NORTHEAST PLAINS. WE WILL ALSO UPGRADE TO A RED FLAG WARNING
BELOW SIGNIFICANT SNOWPACK IN THE SANDIA/MANZANO AND GALLINAS
MOUNTAINS AND EAST CENTRAL PLAINS FOR THIS AFTERNOON DUE TO THE
STRONGER WINDS AND LOWER HUMIDITIES THERE. HOWEVER...PORTIONS OF THE
NORTHEAST HIGHLANDS AND NORTHEAST PLAINS ALONG AND SOUTH OF A LINE
FROM THE PECOS WILDERNESS EASTWARD TO AMISTAD SHOULD ANTICIPATE AN HOUR OR
TWO OF CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON...WHICH IS
NOT A LONG ENOUGH TIME PERIOD TO WARRANT A RED FLAG WARNING.

WITH THIS MORNINGS FORECAST WE WILL ALSO ISSUE A FIRE WEATHER WATCH
FOR WEDNESDAY AFTERNOON FOR THE SAME LOCATIONS IN TODAYS RED FLAG
WARNING...AS WELL AS PORTIONS OF THE NORTHEAST HIGHLANDS AND
NORTHEAST PLAINS ALONG AND SOUTH OF A LINE FROM THE PECOS WILDERNESS
TO AMISTAD. THE POTENTIAL EXISTS FOR MORE CRITICAL FIRE WEATHER
CONDITIONS TO DEVELOP IN THE SAME AREAS ON THURSDAY.

A BACK DOOR COLD FRONT IS EXPECTED TO ENTER THE EAST ON THURSDAY
NIGHT HELPING TO INCREASE HUMIDITIES AND DECREASE THE FIRE WEATHER
THREAT FOR FRIDAY...ALONG WITH THE WEAKER WINDS ALOFT. THE WEAKENED
AHEAD MAY ALSO BRING A BREAK FROM WIDESPREAD CRITICAL FIRE WEATHER
CONDITIONS...BUT THE BEGINNING OF THE NEXT WORK WEEK LOOKS WINDIER
AND DRY AGAIN.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  63  34  65  34 /   5   0  10   0
GALLUP..........................  65  32  65  27 /   0   0   0   0
GRANTS..........................  67  29  69  28 /   0   0   0   0
GLENWOOD........................  76  42  75  40 /   0   0   0   0
CHAMA...........................  54  23  55  22 /   5   0  10   5
LOS ALAMOS......................  60  34  63  32 /   0   0   0   0
RED RIVER.......................  51  23  52  23 /   0   0   5   0
TAOS............................  61  27  62  28 /   5   0   0   0
SANTA FE........................  65  34  67  34 /   0   0   0   0
SANTA FE AIRPORT................  67  35  68  35 /   0   0   0   0
ESPANOLA........................  69  30  70  31 /   5   0   0   0
ALBUQUERQUE HEIGHTS.............  72  42  73  41 /   0   0   0   0
ALBUQUERQUE VALLEY..............  73  38  73  35 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  69  40  70  39 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  72  41  73  40 /   0   0   0   0
SOCORRO.........................  77  39  79  36 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  62  35  64  33 /   0   0   0   0
MORIARTY/ESTANCIA...............  68  31  71  32 /   0   0   0   0
CARRIZOZO.......................  75  42  76  40 /   0   0   0   0
RUIDOSO.........................  68  40  69  39 /   0   0   0   0
RATON...........................  69  30  68  30 /   0   0   0   0
LAS VEGAS.......................  68  35  68  36 /   0   0   0   0
ROY.............................  67  35  68  36 /   0   0   0   0
CLAYTON.........................  72  39  70  37 /   0   0   0   0
SANTA ROSA......................  78  38  79  38 /   0   0   0   0
TUCUMCARI.......................  79  40  80  42 /   0   0   0   0
FORT SUMNER.....................  80  41  82  41 /   0   0   0   0
CLOVIS..........................  80  42  79  42 /   0   0   0   0
PORTALES........................  80  41  80  43 /   0   0   0   0
ROSWELL.........................  87  45  86  45 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON
FOR THE FOLLOWING ZONES...NMZ107-108.

FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES...
NMZ103-104-107-108.

&&

SHY/44
Hazardous weather outlook, Feb 24, 5:43 AM MST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 AM MST TUE FEB 24 2009

NMZ001>021-026-251300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
543 AM MST TUE FEB 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM LATE THIS MORNING THROUGH
THIS AFTERNOON FOR THE SANDIA-MANZANO AND GALLINAS MOUNTAINS AND
EASTERN PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS
WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR THE SANDIA-MANZANO AND
GALLINAS MOUNTAINS AND EASTERN PLAINS ON WEDNESDAY AND THURSDAY.

FOR FRIDAY THROUGH SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

FOR MONDAY...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS
LOW. HOWEVER...STRONG WEST WINDS WILL DEVELOP OVER THE EAST
CENTRAL PLAINS ALONG THE INTERSTATE 40 CORRIDOR ACROSS TORRANCE
AND WESTERN GUADALUPE COUNTIES WITH GUSTS TO 50 MPH POSSIBLE IN
THE AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS DUE TO STRONG
WINDS AND LOW HUMIDITIES ARE ALSO EXPECTED OVER THE SANDIA-MANZANO
AND GALLINAS MOUNTAINS AND EASTERN PLAINS IN THE AFTERNOON.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS IN THE CENTRAL MOUNTAINS AND EASTERN PLAINS ARE
ENCOURAGED TO REPORT WILDFIRE BREAKOUT THROUGH THE NATIONAL
WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:50 AM MSTFire Weather WatchABQHarding, San Miguel, Union24 hr

Nearby

Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.